MathSciNet Relay Station
MathSciNet bibliographic data
MR2843079 46L70 (15A09 17C65 46L05)
Tahlawi, H. M.; Siddiqui, A. A. Analogue of Brown-Pedersen' quasi invertibility for $JB^\ast$-triples. Int. J. Math. Anal. (Ruse) 5 (2011), no. 29-32, 1469–1476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement